Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2014, 3:04 PM EDT for Broward County, Florida. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 3:04 PM EDT (19:04 UTC)
- Expired
- Jun 13, 2014, 3:32 PM EDT
- In force
- 28 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 54 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:10 PM EDT | HAIL 1 | Davie, FL | |
| Jun 13, 3:25 PM EDT | HAIL 1 | Cooper City, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
663 WUUS52 KMFL 131904 SVRMFL FLC011-131945- /O.NEW.KMFL.SV.W.0016.140613T1904Z-140613T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 304 PM EDT FRI JUN 13 2014 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA... * UNTIL 345 PM EDT * AT 304 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER DAVIE. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... DAVIE...PLANTATION...SUNRISE...WESTON...COOPER CITY...PINE ISLAND RIDGE...SUNSHINE ACRES...SAWGRASS MILLS MALL...BROADVIEW PARK... NOVA SOUTHEASTERN UNIVERSITY...SOUTHWEST RANCHES...INTERSECTION I-75 AND GRIFFIN ROAD...MARKHAM PARK AND DOWNTOWN DAVIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 2603 8032 2611 8040 2619 8029 2609 8020 TIME...MOT...LOC 1904Z 260DEG 2KT 2609 8033 $$ SI
2 follow-up statements
381 WWUS52 KMFL 131927 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 327 PM EDT FRI JUN 13 2014 FLC011-131945- /O.CON.KMFL.SV.W.0016.000000T0000Z-140613T1945Z/ BROWARD FL- 327 PM EDT FRI JUN 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTHEASTERN BROWARD COUNTY... AT 327 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER DAVIE. THIS STORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... DAVIE...PLANTATION...COOPER CITY...PINE ISLAND RIDGE...NOVA SOUTHEASTERN UNIVERSITY...SUNSHINE ACRES...SOUTHWEST RANCHES... INTERSECTION I-75 AND GRIFFIN ROAD AND DOWNTOWN DAVIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2608 8037 2613 8029 2608 8023 2603 8032 TIME...MOT...LOC 1927Z 260DEG 2KT 2609 8032 $$ SI
974
WWUS52 KMFL 131932
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT FRI JUN 13 2014
FLC011-131942-
/O.CAN.KMFL.SV.W.0016.000000T0000Z-140613T1945Z/
BROWARD FL-
332 PM EDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2608 8037 2613 8029 2608 8023 2603 8032
TIME...MOT...LOC 1931Z 260DEG 2KT 2609 8032
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:48 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 13, 2:48 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 248 PM EDT FRI JUN 13 2014 .SHORT TERM...(TONIGHT-SUNDAY NIGHT) ANOTHER ACTIVE LATE AFTERNOON AND EVENING APPEARS TO BE SETTING UP ONCE AGAIN ACROSS PORTIONS OF SOUTH FLORIDA, ESPECIALLY NNE OF A LINE EXTENDING FROM FORT LAUDERDALE TO THE LAKE REGION ACROSS PALM BEACH COUNTY AND PORTIONS OF BROWARD. A COMBINATION OF THE COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH, PLENTY OF DEEP LAYER MOISTURE, OUTFLOW BOUNDARIES ASSOCIATED THE CONVECTION EARLIER TO THE NORTH AND THE SEA BREEZE INTERACTIONS SHOULD BE ENOUGH TO SUPPORT SOME STRONG STORMS (POSSIBLY ONE OR TWO SEVERE TSTMS) THROUGH THIS EVENING. THE LATEST SFC ANALYSIS SHOWED THE SUBTROPICAL RIDGE AXIS EXTENDING WESTWARD ACROSS THE EXTREME SRN END OF THE FL PENINSULA WITH MOSTLY LIGHT SW LOW-LEVEL FLOW CONTINUING. THE LATEST VISIBLE SATELLITE IMAGERY SHOWED THE EAST COAST SEA BREEZE BEGINNING TO PUSH INLAND OPPOSING THIS MEAN FLOW ACROSS MIAMI-DADE AND PORTIONS OF BROWARD COUNTY...WHILE REMAINING PINNED TOWARD THE COAST IN PALM BEACH. THIS SETUP SHOULD ALLOW THE CONVECTION TO BECOME ESTABLISHED ACROSS PORTIONS OF THE METRO/COASTAL LOCATIONS EXTENDING NORTH FROM FORT LAUDERDALE THROUGH THIS TIME. CONSIDERING THE RAINFALL THAT HAS ALREADY FALLEN OVER THE PAST FEW DAYS ACROSS THESE AREAS...LOCALIZED FLOODING WILL REMAIN A CONCERN THROUGH THIS EVENING OR UNTIL THIS ACTIVITY TRENDS DOWN AS WELL. SATURDAY THROUGH SUNDAY WILL BE MORE OF A TRANSITIONAL PERIOD AS THE SUBTROPICAL RIDGE BEGINS TO LIFT BACK TO THE NORTH OVER THE AREA AND THE UPPER TROUGH CURRENTLY IN PLACE BEGINS TO FILL. THIS PATTERN WILL TRANSLATE TO LIGHT EASTERLY MEAN LOW-LEVEL FLOW BETWEEN 1000- 700 MB FILLING IN ACROSS THE AREA...WHICH WILL KEEP MOST OF THE DIURNALLY INDUCED CONVECTIVE ACTIVITY THROUGH THE AFTERNOON/EVENING PERIODS TOWARD THE INLAND AND AWAY FROM THE IMMEDIATE EAST COAST METRO/COASTAL LOCATIONS BY SUNDAY. 85/AG .LONG TERM...(MONDAY-WEDNESDAY) HIGH PRESSURE WILL REMAIN OVER NORTHERN FLORIDA THROUGH THE EARLY TO MIDDLE OF NEXT WEEK. THIS WILL KEEP THE EASTERLY WIND FLOW OVER SOUTH FLORIDA THROUGH MIDDLE OF NEXT WEEK. SO THE SCATTERED POPS WILL CONTINUE OVER SOUTH FLORIDA EACH DAY NEXT WEEK...WITH THE BEST COVERAGE OVER THE INTERIOR AND WEST COAST METRO AREAS. /BNB && .AVIATION... CONVECTION IS BEGINNING TO FIRE ACROSS THE NORTHERN INTERIOR AND NEARING THE EAST COAST TERMINALS. BELIEVE CONVECTION SHOULD REMAIN POSITIONED CLOSE TO THE COASTLINE AS ANY REAL SEA BREEZE THAT DEVELOPS SHOULD NOT PENETRATE INLAND VERY FAR. KEPT VCTS FOR ALL EAST COAST SITES UNTIL 00Z. WINDS SHOULD BE LIGHT AND VARIABLE OVERNIGHT BEFORE TURNING BACK TO THE SOUTH-SOUTHEAST TOMORROW AFTERNOON. CD && .MARINE... WINDS WILL REMAIN LIGHT OUT OF THE SOUTH AND SOUTHWEST TODAY...THEN SHIFT TO THE EAST AS A RIDGE OF HIGH PRESSURE LIFTS NORTH OF THE WATERS OVER THE UPCOMING WEEKEND. LOCALLY CHOPPIER CONDITIONS CAN BE EXPECTED IN AND AROUND ANY HEAVY SHOWERS OR STORMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 90 74 88 / 40 50 30 40 FORT LAUDERDALE 76 89 77 89 / 30 50 20 40 MIAMI 75 90 77 89 / 20 40 20 30 NAPLES 73 89 73 92 / 20 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && AVIATION...10/CD LONG TERM....85/AG
Hazardous weather outlook, Jun 13, 12:44 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1244 PM EDT FRI JUN 13 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140445- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1244 PM EDT FRI JUN 13 2014 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE BEGINNING TO DEVELOP EARLY THIS AFTERNOON AND SHOULD CONTINUE INTO THE EARLY EVENING...ESPECIALLY ACROSS THE INTERIOR AND EAST COAST AREAS NORTH OF INTERSTATE 75. STRONG THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE AND A FEW COULD REACH SEVERE LIMITS. WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50 MPH. HAIL: SOME OF THE STRONGER STORMS WILL PRODUCE SMALL HAIL UP TO THE SIZE OF PENNIES...BUT THERE COULD ALSO BE A FEW STORMS PRODUCE LARGE HAIL UP TO THE SIZE OF QUARTERS. FLOODING: HEAVY DOWNPOURS MAY LEAD TO LOCALIZED URBAN FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. THE MAIN CONCERNS AT THIS TIME WILL BE LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. SOME OF THE STORMS ON FRIDAY COULD BE STRONG WITH GUSTY WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 13, 2:24 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT FRI JUN 13 2014
FLZ071-072-172-131915-
INLAND BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
224 PM EDT FRI JUN 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INLAND BROWARD COUNTY...
NORTHERN COASTAL BROWARD COUNTY AND CENTRAL METRO BROWARD COUNTY...
* UNTIL 315 PM EDT
* AT 223 PM EDT...TRAINED WEATHER SPOTTERS REPORTED PEA TO DIME
SIZED HAIL OVER SAWGRASS MILLS MALL...OR OVER PLANTATION...MOVING
NORTHEAST AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
FORT LAUDERDALE...POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...
DEERFIELD BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
LAUDERDALE-BY-THE-SEA...LAUDERHILL...WESTON...COCONUT CREEK...
OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...WILTON
MANORS...SEA RANCH LAKES...LAZY LAKE AND VILLAGE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2611 8011 2612 8011 2611 8013 2607 8032
2613 8038 2632 8010 2632 8008
TIME...MOT...LOC 1823Z 241DEG 13KT 2613 8030
AKLocal storm report, Jun 13, 2:33 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 1 S MARKHAM PARK 26.13N 80.35W
06/13/2014 E0.75 INCH BROWARD FL PUBLIC
&&
EVENT NUMBER MFL1400206
SISpecial weather statement, Jun 13, 2:47 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT FRI JUN 13 2014
FLZ067-131930-
INLAND PALM BEACH COUNTY FL-
247 PM EDT FRI JUN 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL INLAND PALM BEACH COUNTY
...
* UNTIL 330 PM EDT
* AT 247 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BELLE GLADE...MOVING EAST AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* THE STORM WILL AFFECT...
BELLE GLADE...PAHOKEE...SOUTH BAY...FREMD VILLAGE-PADGETT ISLAND
AND BELLE GLADE CAMP.
LAT...LON 2663 8037 2662 8073 2669 8074 2670 8072
2674 8073 2674 8074 2675 8074 2675 8072
2676 8069 2679 8070 2681 8070 2682 8068
2689 8042
TIME...MOT...LOC 1847Z 260DEG 12KT 2673 8067
AKLocal storm report, Jun 13, 2:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 2 S SAWGRASS MILLS MALL 26.12N 80.31W
06/13/2014 E0.75 INCH BROWARD FL PUBLIC
&&
EVENT NUMBER MFL1400207
RIVERALocal storm report, Jun 13, 2:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 2 NNW DAVIE 26.11N 80.31W
06/13/2014 E0.75 INCH BROWARD FL PUBLIC
&&
EVENT NUMBER MFL1400208
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 12, 10:17 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 12, 10:48 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 12, 10:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 13, 2:24 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 13, 2:34 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 13, 2:37 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Jun 13, 2:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 13, 3:12 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 13, 3:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jun 13, 3:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 13, 3:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 13, 3:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 13, 3:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jun 13, 3:54 PM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 13, 4:04 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Jun 13, 4:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jun 13, 4:12 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 13, 4:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 13, 4:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 13, 4:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 13, 4:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 13, 5:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 13, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Jun 13, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jun 13, 6:45 PM EDT | Special Weather Statement | MFL | Martin | 45 min |
| Jun 13, 6:49 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Jun 13, 7:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 13, 7:07 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.